# SDR DXTA2024062412151

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 7,167 hours, 4,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN EXIT SIGN/LIGHT: EXIT SIGN OVER THE MAIN ENTRY DOOR GOES OUT THEN FLICKERS THEN COMES BACK ON THEN STAYS OUT.  MED EMERGENCY EXIT LIGHT WOULD MOMENTARILY FLASH & GO DIM BUT NOT COMPLETELY OFF.  CHECKED FOR PROPER GROUNDING AND ANY SHORTS TO GROUND. ALL CHECKS ARE SATISFACTORY. ALLOWED TIME TO CHARGE EMERGENCY BATTERIES AND RECHECKED. ALL EMERGENCY LIGHTING CHECKED OUT WELL.  EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE WAS  PERFORMED.  ACCOMPLISHED TASK CARD, ALL CHECKS ARE SATISFACTORY. ALL LIGHTING MAINTAINED PROPERLY ILLUMINATED LONGER THAN 10 MINUTES. DISCREPANCY NO LONGER STANDS. WORK PERFORMED IAW AMM 33-50-00.
